# SDR DALA2019051703055

- Difficulty date: February 26, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pivot
- Part number: 6423802525
- Part serial: 41310
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: DAMAGED PIVOT FITTING.  CA: ACCOMPLISHED AD 2017-11-07 PIVOT FITTING INSPECTION. ACCOMPLISHED LIGHT WORK SCOPE, GVI AND REPAIRS IN REF TO CMM 78-32-35 PUBS 04020 & 04021. REPLACED 3:00 PIVOT FITTING IN REF TO ERA 577673-14AD REV ORIG. (SDR REPORTABLE) / OPERATIONAL TEST OF REVERSER SYSTEM MUST BE ACCOMPLISHED UPON INSTALLATION AS REQUIRED BY THE AMM. ACCOMPLISHED AD 2017-11-07 PIVOT FITTING INSPECTION. ACCOMPLISHED LIGHT WORK SCOPE, GVI AND REPAIRS IN REF TO CMM 78-32-35 PUBS 04020 & 04021. REPLACED 3:00 PIVOT FITTING IN REF TO ERA 577673-14AD REV ORIG. (SDR REPORTABLE).  OPERATIONAL TEST OF REVERSER SYSTEM MUST BE ACCOMPLISHED
